Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 783-790
http://dx.doi.org/10.1155/S0161171294001092

Equilibria of generalized games with L-majorized correspondences

1Department of Mathematics, Sichuan Normal University, Sichuan, Chengdu, China
2Department of Mathematics Education, Chungbuk National University, Cheongju 360-763, Korea
3Department of Mathematics, Statistics and Computing Science, Dalhousie University, Nova Scotia, Halifax B3H 3J5, Canada

Received 8 June 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xie Ping Ding, Won Kyu Kim, and Kok-Keong Tan, “Equilibria of generalized games with L-majorized correspondences,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 783-790, 1994. doi:10.1155/S0161171294001092